Trending TopicsIpl 2024Lok Sabha 2024

---Advertisement---

How Some Medicines Can Affect Your Mental Health: 8 Types to Know

Medicines can help us, but it's good to know that some might affect how we feel. Always tell our doctors if we notice any changes in our mood while taking medicines. That way, we can work together to keep our bodies and minds healthy.

Edited By : Saurav Gupta | Updated: Feb 19, 2024 08:44 IST
Share :
How Some Medicines Can Affect Your Mental Health
How Some Medicines Can Affect Your Mental Health

Taking medicines can help our bodies, but did you know that some medicines might also make you feel sad or down? It’s important to understand how certain medicines can affect our mood so we can talk to our doctors and make smart choices about our health.

 

View this post on Instagram

 

A post shared by Health (@health) 

Corticosteroids

These are medicines for swelling and pain. Sometimes, they can mess with our brain chemicals and make us feel more likely to be sad.

Beta-Blockers

People take these to help their hearts and control blood pressure. But sometimes, they can change the chemicals in our brains and make us feel a bit blue.

Anticonvulsants

These medicines help with seizures, but they might also make us more likely to feel down. It’s important to pay attention to how we’re feeling when we take them.

Read More: Beyond Smog: Exploring Urban Oases – 5 Indian Cities Balancing Beauty, Clean Air

Benzodiazepines

For anxiety and sleep troubles, doctors might prescribe these. But be careful – they can slow down our brain and make us feel a bit sad or tired.

Opioids

These are strong painkillers, but they can mess with how our brain works. Using them for a long time might make us more likely to feel sad.

Hormonal Medications

Some pills for hormones, like birth control, could affect our mood. If we notice changes, we should talk to our doctor.

Statins

To keep our hearts healthy, doctors might give us statins. But some people say they feel a bit sadder when they take them. It’s important to let our doctor know if we notice this.

Isotretinoin (Accutane)

For serious acne, doctors might give us this medicine. But it’s been linked to feeling more down. We should talk to our doctor if we notice any changes in how we feel.

In conclusion, medicines can help us, but it’s good to know that some might affect how we feel. Always tell our doctors if we notice any changes in our mood while taking medicines. That way, we can work together to keep our bodies and minds healthy.

First published on: Feb 19, 2024 08:44 AM IST

Get Breaking News First and Latest Updates from India and around the world on News24. Follow News24 on Facebook, Twitter.

Related Story